# SDR IPXA2025020649678

- Difficulty date: January 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: A3611517900000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-540-#2 ENGINE PRECOOLER AIR DUCT CRACKED DOT# 110-71 JP-110. ACCOMPLISHED PERMANENT REPAIR PER EO-92575-REQ1 AND VTMAE EA 300-3611-27-A3759 REV-. REVIEWED
